# SDR KBM2004F00210

- Difficulty date: August 9, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 2100 · Air Conditioning System
- Part: Brushes
- Condition: Failed
- Location: Condes Motor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7 IN BRUSHES, CONDENSER MOTOR, UNIT INOPERATIVE.  REMOVED AND REPLACED.
